Author of the publication

Parallel simulation of apoptotic receptor-clustering on GPGPU many-core architectures.

, , , , and . BIBM, page 1-6. IEEE Computer Society, (2012)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.


Other publications of authors with the same name

Justification of the Ginzburg-Landau Approximation in Case of Marginally Stable Long Waves., , and . J. Nonlinear Science 21 (1): 93-113 (2011)Justification of the Nonlinear Schrodinger Equation for the Evolution of Gravity Driven 2D Surface Water Waves in a Canal of Finite Depth, , and . Archive for rational mechanics and analysis 220 (2): 543-602 (2016)Effective numerical simulation of the Klein-Gordon-Zakharov system in the Zakharov limit, , and . Mathematics of wave phenomena. Selected papers based on the presentations at the conference, Karlsruhe, Germany, July 23--27, 2018, Cham: Birkhäuser, (2020)Global existence and decay in multi-component reaction-diffusion-advection systems with different velocities: oscillations in time and frequency, and . NoDEA, Nonlinear Differ. Equ. Appl. 28 (1): 38 (2021)Id/No 2.Global existence and decay in nonlinearly coupled reaction-diffusion-advection equations with different velocities, and . J. Differ. Equations 268 (7): 3392--3448 (2020)The validity of Whitham's approximation for a Klein-Gordon-Boussinesq model, , and . SIAM J. Math. Anal. 48 (6): 4311--4334 (2016)The Zakharov limit of Klein-Gordon-Zakharov like systems in case of analytic solutions. Applicable Analysis (2019)Local existence and uniqueness of solutions of the weak electrolyte model describing electro-convection in nematic liquid crystals, , and . ZAMM Z. Angew. Math. Mech. 91 (3): 247--256 (2011)Failure of the N-wave interaction approximation without imposing periodic boundary conditions, and . ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK (June 2020)Diffusive stability for periodic metric graphs, , and . Math. Nachr. 292 (6): 1246--1259 (2019)